# SDR SWAA2017060614139

- Difficulty date: May 30, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 63,379 hours, 49,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 1638
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP DELAMINATED.     R & R THE AFT FLAP PER AMM.
